MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM09120
Medical Device Problem Codes Positioning Failure (1158); Fracture (1260); Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided; therefore, a lot history review will be performed.The return of the sample is pending and the investigation for the reported event is currently underway.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem09120 fluency plus endovascular stent graft allegedly experienced positioning failure.This information was received from one source.This malfunction involved one patient with no consequences.The patient's age, weight and gender were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: the lot number was provided; therefore, a lot history review will be performed.The sample was returned and the investigation is confirmed for partially deploy the stent graft and fracture.A root cause has not been determined.The device was labeled for single use.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10272347
Report Number2020394-2020-04433
Device Sequence Number19656767
Product Code PFV
UDI-Device Identifier04049519008578
UDI-Public(01)04049519008578
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM09120
Device Catalogue NumberFEM09120
Device Lot NumberANBU0969
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/14/2020
Supplement Report FDA Received Date10/08/2020
Patient Sequence Number1